# SDR FDEA202302070212

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: ARB29178
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 610 CLIP   SUPPORT CRACKED. RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 610 CRACKED   CLIP SUPPORT REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G. CLIP SUPPORT   FABRICATED AS PER DOUGLAS DRAWING ARB 2917 REVISION L. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
